ISSN: 1300-7777 E-ISSN: 1308-5263
Acute Myocardial Infarction Due to Eltrombopag Therapy in a Patient with Immune Thrombocytopenic Purpura [Turk J Hematol]
Turk J Hematol. 2017; 34(1): 107-108 | DOI: 10.4274/tjh.2016.0169  

Acute Myocardial Infarction Due to Eltrombopag Therapy in a Patient with Immune Thrombocytopenic Purpura

Sena Sert, Hasan Özdil, Murat Sünbül
Marmara University Faculty of Medicine, Department of Cardiology, İstanbul, Turkey

Keywords: Acute myocardial infarction, Immune thrombocytopenic, purpura, Eltrombopag


İmmün Trombositopenik Purpurası Olan Bir Hastada Eltrombopag Tedavisine Bağlı Akut Miyokard İnfarktüsü

Sena Sert, Hasan Özdil, Murat Sünbül
Marmara University Faculty of Medicine, Department of Cardiology, İstanbul, Turkey

Anahtar Kelimeler: Akut miyokard infarktüsü, İmmün trombositopenik purpura, Eltrombopag


Sena Sert, Hasan Özdil, Murat Sünbül. Acute Myocardial Infarction Due to Eltrombopag Therapy in a Patient with Immune Thrombocytopenic Purpura. Turk J Hematol. 2017; 34(1): 107-108

Corresponding Author: Murat Sünbül, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar


 



Impact Factor (2016) = 0.686